# SDR HEEA0015202

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206001053005
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING THESE NEW BEARINGS, NOTICED THE BEARINGS INNER RACE SEEMED TIGHT AND THE PROTECTIVE COATING DID NOT APPEAR THE SAME AS THE OTHER BEARINGS.  TEFLON COATING SEEMS TO FLAKE OFF WHEN THE BEARING RACE IS MOVED.   (DEFECTIVE LOT NR 110375).
